# SDR SIMA2018041900005

- Difficulty date: April 2, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 28,820 hours, 25,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Corroded
- Location: Frm 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 L-SHAPE PROFILE LWR END AT CARGO DOOR CUTOUT HAS AN AREA OF CORROSION.  REMOVED AND REPLACED WITH SERVICEABLE SECTION OF THE PROFILE IAW SRM 53-31-04 ITEM 4
